3 doctors weighed in:

I gave my three year old son Miralax (polyethylene glycol) once last week to help with mild constipation and his stool has been loose and green for about 5-6 days ever since. Is that normal? Should I be concerned?

3 doctors weighed in
Dr. Natalie Hodge
Pediatrics
2 doctors agree

In brief: Possibly miralax (polyethylene glycol)

The color of this poo is normal and nothing to worry about.
What dose of miralax (polyethylene glycol) did he get? It would not be unusual for miraax to cause several days of loose stools. Is his belly distended? Any blood in the stool? Any exposures to reptiles or family members cooking chitlins? Another alternative to miralax (polyethylene glycol) is mineral oil to soften stools without the associated "blowouts" we see with miralax (polyethylene glycol).

In brief: Possibly miralax (polyethylene glycol)

The color of this poo is normal and nothing to worry about.
What dose of miralax (polyethylene glycol) did he get? It would not be unusual for miraax to cause several days of loose stools. Is his belly distended? Any blood in the stool? Any exposures to reptiles or family members cooking chitlins? Another alternative to miralax (polyethylene glycol) is mineral oil to soften stools without the associated "blowouts" we see with miralax (polyethylene glycol).
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
15 years in practice
884K people helped
Continue
111,000 doctors available